PDA

View Full Version : Only Your Doctor...



georgeo76
05-17-2005, 06:17 AM
Do you suffer from uncontrolled politeness? Dose your tolerance for the opinions of others keep you from getting your way, or at least your point across?

If so, You should talk to your doctor about Asshatexx. With Asshatexx, you'll be able to express your opinions without having to worry about their validity. In fact, the ridicule and scorn of others about your opinions no longer inspire feelings of shame or a need to re-examine, you will simply feel the cool sensation of delusional defensiveness.

Warning: You should not take Asshatexx if you suffer from delusions of grandeur, are senile, or have any pre-existing power-trip conditions. Some users of Asshatexx have reported head swelling, loss of perspective, and delusions of persecution. Although rare, if you find yourself sending out nasty emails you should immediately stop taking Asshatexx and seek to get bent...twice!

Only your doctor can tell if Asshatexx is right for you.

georgeo76
05-17-2005, 06:17 AM
Do you suffer from uncontrolled politeness? Dose your tolerance for the opinions of others keep you from getting your way, or at least your point across?

If so, You should talk to your doctor about Asshatexx. With Asshatexx, you'll be able to express your opinions without having to worry about their validity. In fact, the ridicule and scorn of others about your opinions no longer inspire feelings of shame or a need to re-examine, you will simply feel the cool sensation of delusional defensiveness.

Warning: You should not take Asshatexx if you suffer from delusions of grandeur, are senile, or have any pre-existing power-trip conditions. Some users of Asshatexx have reported head swelling, loss of perspective, and delusions of persecution. Although rare, if you find yourself sending out nasty emails you should immediately stop taking Asshatexx and seek to get bent...twice!

Only your doctor can tell if Asshatexx is right for you.

steve_v
05-17-2005, 06:38 AM
http://home.earthlink.net/~viner45/sitebuildercontent/sitebuilderpictures/billy.jpg

ImpStarDuece
05-17-2005, 06:42 AM
If symptoms persist maybe you could try for the latest in cosmetic surgery; the optirectomy.

Its a little known medical fact that the rectal and optic nerves are actually linked.

This minor, keyhole surgery goes in through the throat, down into the bowels and severs the connection, thus removing your sh!tty outlook on life.

Hunter82
05-17-2005, 07:07 AM
Billy's got questions

TgD Thunderbolt56
05-17-2005, 07:48 AM
<BLOCKQUOTE class="ip-ubbcode-quote"><div class="ip-ubbcode-quote-title">quote:</div><div class="ip-ubbcode-quote-content">Originally posted by Hunter82:
Billy's got questions </div></BLOCKQUOTE>

Just read the insert that accompanies the medication. It should answer most of your questions.

TB


ps. and don't eat the cotton. It's only there to stop the gradual disintegration of the tablets that can occur if allowed to jostle in the bottle.

steve_v
05-17-2005, 08:35 AM
http://home.earthlink.net/~viner45/sitebuildercontent/sitebuilderpictures/asshat.jpg

madsarmy
05-17-2005, 08:45 AM
That is one gross pic steve.
After just looking at it I feel the need to wash the back of my neck. (for a month) Ugggh!

B16Enk
05-17-2005, 08:50 AM
Don't know whats more disturbing about that pic.

Where the guys head is or the fact that they are Pink! http://forums.ubi.com/images/smilies/blink.gif

Lucius_Esox
05-17-2005, 09:45 AM
http://forums.ubi.com/images/smilies/88.gif

Jeeezzuzz, That patch really needs to get here SOON

madsarmy
05-17-2005, 09:53 AM
A small mercy that he's facing out.

major_setback
05-17-2005, 09:55 AM
<BLOCKQUOTE class="ip-ubbcode-quote"><div class="ip-ubbcode-quote-title">quote:</div><div class="ip-ubbcode-quote-content">Originally posted by georgeo76:

...Warning: You should not take Asshatexx if you suffer from delusions of grandeur, are senile, or have any pre-existing power-trip conditions. Some users of Asshatexx have reported head swelling, loss of perspective, and delusions of persecution....

</div></BLOCKQUOTE>

What do you mean 'delusions of persecution', I think you ought to be more careful about who your accusing here! Just leave me alone!!!....and the rest of you!!!
...I can see it now, you're all in it together.
http://forums.ubi.com/images/smilies/16x16_smiley-tongue.gif

Udidtoo
05-17-2005, 11:46 AM
......and now a word from our sponsor.

For that moment when delusional raving is just right don't worry if your dementia isn't measuring up. Turn to Asshatexx for that boost when you need it, where you need it.

Asshatexx shouldn't be taken if your nursing, pregnant, or planning to become pregnat. In rare instances Asshatexx may cause extrme stomach irritation so don't forget Asshatexx is available in suppository form.

Remember our slogan. "If you can't take your medicine shove it."

Pirschjaeger
05-17-2005, 12:04 PM
Steve, it's never a pretty sight when wrestlers decide to make peace. http://forums.ubi.com/images/smilies/51.gif

Fritz

altstiff
05-17-2005, 12:57 PM
I'm rolling on the floor guys..... http://forums.ubi.com/groupee_common/emoticons/icon_biggrin.gif

han freak solo
05-17-2005, 04:19 PM
Ya know, I was laughing at the Asshatexx thinking I'd like to be senile soon. http://forums.ubi.com/images/smilies/16x16_smiley-very-happy.gif

Then, BANG!! slapped into an uncontrollable laughfest, thanks to Steve. http://forums.ubi.com/images/smilies/88.gif

I gotta get back to the laughing again. Later.

Jettexas
05-17-2005, 05:10 PM
I think Asshatexx must come from the same company which produces this.....we really need to spread the word about these fine products...


http://www.davislanedavis.com/grafx/faux.jpg



good stuff....
Enjoy.

96th_Redfish

fordfan25
05-17-2005, 05:13 PM
<BLOCKQUOTE class="ip-ubbcode-quote"><div class="ip-ubbcode-quote-title">quote:</div><div class="ip-ubbcode-quote-content">Originally posted by georgeo76:
Do you suffer from uncontrolled politeness? Dose your tolerance for the opinions of others keep you from getting your way, or at least your point across?

If so, You should talk to your doctor about Asshatexx. With Asshatexx, you'll be able to express your opinions without having to worry about their validity. In fact, the ridicule and scorn of others about your opinions no longer inspire feelings of shame or a need to re-examine, you will simply feel the cool sensation of delusional defensiveness.

Warning: You should not take Asshatexx if you suffer from delusions of grandeur, are senile, or have any pre-existing power-trip conditions. Some users of Asshatexx have reported head swelling, loss of perspective, and delusions of persecution. Although rare, if you find yourself sending out nasty emails you should immediately stop taking Asshatexx and seek to get bent...twice!

Only your doctor can tell if Asshatexx is right for you. </div></BLOCKQUOTE>

and you are not just the president of Asshatexx you are also a client lol http://forums.ubi.com/groupee_common/emoticons/icon_smile.gif

georgeo76
05-17-2005, 05:23 PM
I'm angry at the persiflage you ppl have made this thread into.

As a Representative of the fine people who make Asshatexx, I was simply making an announcement for the benefit of the community.

I hope that the people who need Asshatexx the most have heard my message. I truly believe there is at least one fortunate young man among you who knows what I'm talking about.

I mean isn't' it discrimination that only the lucid and literate get to be heard?

Well, I know it's foolish to believe you snobs would except many peoples views because they are "outrageous", "insulting", or "rambling lunacy".(whatever that means) But with Asshatexx, at least these people feel free to express themselves.

georgeo76
05-17-2005, 05:32 PM
As with all medications of this type, you may become dependant on Asshatexx. Do not take Asshatexx for more than seven to ten days unless instructed to do so by your doctor.


<BLOCKQUOTE class="ip-ubbcode-quote"><div class="ip-ubbcode-quote-title">quote:</div><div class="ip-ubbcode-quote-content">Originally posted by fordfan25:
and you are not just the president of Asshatexx you are also a client lol http://forums.ubi.com/groupee_common/emoticons/icon_smile.gif </div></BLOCKQUOTE>

steve_v
05-17-2005, 08:25 PM
http://home.earthlink.net/~viner45/sitebuildercontent/sitebuilderpictures/rums.gif

han freak solo
05-17-2005, 08:26 PM
<BLOCKQUOTE class="ip-ubbcode-quote"><div class="ip-ubbcode-quote-title">quote:</div><div class="ip-ubbcode-quote-content">Originally posted by georgeo76:
I'm angry at the persiflage you ppl have made this thread into.

As a Representative of the fine people who make Asshatexx, I was simply making an announcement for the benefit of the community.

I hope that the people who need Asshatexx the most have heard my message. I truly believe there is at least one fortunate young man among you who knows what I'm talking about.

I mean isn't' it discrimination that only the lucid and literate get to be heard?

Well, I know it's foolish to believe you snobs would except many peoples views because they are "outrageous", "insulting", or "rambling lunacy".(whatever that means) But with Asshatexx, at least these people feel free to express themselves. </div></BLOCKQUOTE>

I'm still laughin'. Contribute this to my Asshatexx dosage. http://forums.ubi.com/images/smilies/34.gif

Ya know, having to look up "persiflage" makes me non compos of myself.